# SDR UALA2009052601494

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 52,064 hours, 18,442 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AIRCRAFT EMERGENCY LIGHTS SW IN ARMED POSITION AND NO POWER ON AIRCRAFT.  EMERGENCY LIGHTS BATTERIES ARE DEPLETED.  FOUND POWER ON AIRCRAFT AND BATTERIES CHARGED, EMERGENCY LIGHT OP CK'D OKAY.
